# SDR USAA2012030600012

- Difficulty date: February 17, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,448 hours, 19,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150200000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 232PF BETWEEN FR24 TO FR28 & BETWEEN -Y1732 TO -Y1242.  REPLACED FLOOR PANEL 232PF IAW A319 SRM 53-02-00 FIG 209 & IRM 9701 REV G.
